# SDR AALA202407292686

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,491 hours, 33,327 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Odor
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVEN IN FIRST CLASS GALLEY HAS FOUL ODOR WHEN USED AS FOOD WAS LEFT IN IT WHILE AIRCRAFT WAS DOWN FOR MAINTENANCE AND HAD SPOILED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
